# SDR 2014FA0000699

- Difficulty date: June 24, 2014
- Submitted: December 12, 2014
- Operation: General aviation
- Aircraft: N5090U
- Make and model: Cessna 206CESSNA
- Aircraft serial: 2060090
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuel Line
- Part time: 9,375 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER AN818-6D, FITTING CRACKED IN 2 LOCATIONS OVER 50 PERCENT OF THE LENGTH OF THE FITTING.  LINE AND FITTING ARE INSIDE THE CABIN PRIOR TO THE FUEL SELECTOR ABOVE ELECTRICAL WIRES.  A FAILURE AT THIS LOCATION WOULD CAUSE THE DRAINING OF THE RT FUEL TANK IS EMPTY.  THIS WOULD PRODUCE A SIGNIFICANT RISK OF FIRE AND OR EXPLOSION AND FUEL STARVATION IF THE RT TANK IS SELECTED.  CRACK WAS FOUND WHILE WORKING ON ANOTHER MINOR ISSUE IN THE AREA OF THE FITTING.
